# SDR USAA2010121493051

- Difficulty date: December 2, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6948948501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CORROSION ON STRINGER SPLICE SECTION AT BS 362, S28R.  REPLACED STRINGER SPLICE SECTION AT BS 362, S28R IAW B737 SRM 51-10-02.
